# SDR R61A20100561

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 11,469 hours, 6,865 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHT AT FRONT ENTRY WAY OVER CENTER AISLE WAS INOP.  MAINTENANCE RE-SECURED CONNECTOR ABOVE AND FORWARD OF THE LIGHT PER EMB AMM.
